MAUDE Adverse Event Report: STRYKER SPINE-FRANCE SLIDE RASP HANDLE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-FRANCE SLIDE RASP HANDLE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 48361235
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/10/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; trial handle broke off in alif trial.
 
Additional Manufacturer Narrative
Lot# 134002.Method: visual inspection; device history review; complaint history review; risk assessment; results: no relevant manufacturing issues were identified for the reported lot.The device was inspected and it was found that the tip of the slide rasp handle was fractured.Conclusion: the age of the device (more than 3 years) concludes plausible root cause to be "normal wear based on age and extensive use of the device.".
 
Event or Problem Description
It was reported that; trial handle broke off in alif trial.

Brand Name
SLIDE RASP HANDLE
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6080558
Report Number0009617544-2016-00442
Device Sequence Number13853618
Product Code LXH
UDI-Device Identifier07613327269116
UDI-Public(01)07613327269116
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48361235
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/09/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 10/10/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/04/2016
Supplement Report FDA Received Date01/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1